# SDR SWIA971399

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND USING NORMAL PROCEDURES.  CYCLED 3 TIMES TO GET THE GEAR DOWN AND LOCKED.  DEICED NOSE GEAR AND CYCLED LANDING GEAR SEVERAL TIMES.  ALL INDICATION AND OPERATION NORMAL.  ALL LOCKING MECHANISM CLEARED OF ICE.
